Natural Health And Wellbeing

Yeast Infection Is Worse After Taking Fluconazole



If your yeast infection is worse after taking Fluconazole ( Diflucan ) it's because you've only been treating a symptom of your infection. To successfully treat a yeast infection you must treat it from the cause, and the cause is coming from your body's natural defenses.



Why you have a yeast infection

You're suffering from a yeast infection because your body is allowing the Candida yeast to mutate into an aggressive fungus. This is why just killing the yeast isn't working. And taking drugs is also upsetting your body's natural chemical and bacterial balance, and this is making your yeast infection worse.

What you need to do

To cure your infection you must strengthen your body's natural defenses so the Candida yeast can no longer mutate. We all have Candida in us, but most of us have healthy natural defenses and immune systems so the yeast doesn't mutate. Once you re-establish your health then you'll be symptom free, and be much more comfortable and healthier than you are now.

Yeast infections feed on your body from the inside so you'll soon start suffering from other symptoms if you don't eliminate it.


Candidol natural yeast infection treatment


Candidol is a natural yeast infection treatment that strengthens your body from the inside as well as kills of fungus without the need of any drugs. It's a completely natural product that has helped thousands of women eliminate fungus from there body. That's internally and externally.

You can read more about Candidol, and also read user testimonials here - Candidol natural yeast infection cure.






Yeast Infection Causes, Candida Fungus.



Return from Yeast Infection Worse After Fluconazole to Natural Health Homepage.





Natural Cures


Sarah Summers natural cure for yeast infections







Enjoy This Site?
Then why not use the button below, to add us to your favorite bookmarking service?

|
Copyright© 2007-2011.